# SDR SWAA117358

- Difficulty date: October 20, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N528SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26570
- Aircraft time: 60,563 hours, 57,301 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546569
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OTS CHECK, FOUND SHEAR TIE CORRODED BETWEEN BS 927, BETWEEN STR 26L TO STR 27L.  REMOVED AND REPLACED SHEAR TIE PER SRM.
